| Model Number |
FGS-0635 |
| Medical Device Problem Codes |
Break (1069); Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the procedure, doctor tried to deploy the capsule.The trocar needle was deployed but capsule failed to detach from the delivery system and handle came apart but physician did not try and break it.However physician had to remove the capsule and abort the procedure.The capsule was still attached to the delivery device when it was removed from the patient.There was nothing unusual about the procedure.There was no patient or user harm.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.